Glasnik Matematicki, Vol. 40, No.1 (2005), 121-132.
GLOBAL DEPENDENT STABILITY CRITERION FOR TIME
DISCRETE LINEAR SYSTEMS
X. H. Tang and S. S. Cheng
Department of Applied Mathematics,
Central South University, Changsha, Hunan 410083, P.R. China
Department of Mathematics, Tsing Hua University,
Hsinchu 30043, Taiwan, ROC
Abstract. It is shown that every solution of the linear
difference system with constant coefficients and delays tends to zero
if a certain matrix derived from the coefficient matrix is a M-matrix
and the diagonal delays satisfy delay dependent conditions.
2000 Mathematics Subject Classification.
Key words and phrases. M-matrix, delay, stability.
Full text (PDF) (free access)
- H. Matsunaga and T. Hara,
The asymptotic stability of a two-dimensional linear delay difference equation,
Dynamics of Cont. Discrete Impulsive Sys. 6 (1999), 465-473.
- J. W. Wu and K. S. Hong,
Delay-independent exponential stability criteria for time varying discrete delay systems,
IEEE Trans. Automatic Control 39 (1994), 811-814.
- M. Fiedler,
Special Matrices and Their Applications in Numerical Mathematics,
Martinus Nijhoff Publ. (Kluwer), Dordrecht, 1986.
- B. Bapat and T. E. S. Raghavan,
Nonnegative Matrices and Applications, Cambridge University Press, Cambridge, 1997.
Glasnik Matematicki Home Page